MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52; HIP ACETABULAR CUP
Catalog Number 01.32.152MB
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at 1 week from primary, shell, head and liner revised successfully.The patient luxated his hip and sustained a closed reduction, but after this, in the x-rays done in the er, it was noticed that the shell was out of the acetabulum bone.It is unknown if the luxation was due to the cup failure or if the cup failure was generated during the closed reduction.
 
Additional Manufacturer Narrative
Batch review performed on 3 july 2024: lot 2317983: (b)(4) items manufactured and released on 14-feb-2024.Expiration date: 2029-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved in the event: batch review performed on 3 july 2024: liner: mpact dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot 2343972: (b)(4) items manufactured and released on 17-jan-2024.Expiration date: 2029-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19749121
Report Number3005180920-2024-00548
Device Sequence Number6513874
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.152MB
Device Lot Number2317983
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale